# SDR RAIA960814

- Difficulty date: August 12, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N342TE
- Make and model: Bag JETSTM3201
- Aircraft serial: 954
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Uplock Switch
- Part number: 9005EN38
- Condition: Stuck
- Location: Nlg
- Part time: 8,471 hours
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

STL - FLT 7344 - NOSE GEAR INTRANSIT LIGHT STAYED ILLUMINATED WITH THE GEAR UP AND LOCKED.  MAINTENANCE REPLACED THE NOSE GEAR UPLOCK SWITCH.  (M)
